# SDR 2011FA0000472

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: General aviation
- Aircraft: N902ER
- Make and model: Diamon DA 42
- Aircraft serial: 42278
- Aircraft time: 1,432 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Steering Unit
- Part time: 1,432 hours
- Component: Steering Unit
- Component part number: DA6032231900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSP, THE CREW NOTICED THE STEERING BRACKET PN-D60-3223-19-00, WAS CRACKED.
